# SDR UALA2011111506250

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 45,425 hours, 18,082 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: VD3920
- Part serial: 4120741
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV-GALLEY FAN FAULT ON UPPER ECAM.  OK TO DEFER PER MEL 2123A MEL CW.  SYSTEM TEST FAILED WITH EXTRACTION FAN 1HU AT FAULT, NO PART IN SEAL.  PART IS: 565-0036.  REPLACED EXTRACTION FAN, OPS CHECKS NORMAL.
